# SDR VGCA20150315001

- Difficulty date: March 15, 2015
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N151FL
- Make and model: Cvac 580
- Aircraft serial: 051
- Aircraft time: 80,507 hours, 55,831 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Extension
- Part number: 2403110100757
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR WW BEAM EXTENSION CRACKED.
